# SDR DALA2015101006038

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED DIRT COVER ON LT AILERON HINGE EYEBOLT NR 1.  LT AILERON HINGE BEARING EYE BOLT WAS REPLACED IAW CMM 27-10-10.
